# SDR VNAA202202089997

- Difficulty date: February 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 42,973 hours, 32,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313801
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

23RH STRINGER FS 280 TO FS 379 AT MAIN AVIONICS COMPARTMENT CORRODED BEYOND LIMITS
